Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Constant heaviness in head and eyes. Not able to do anything. What is the reason?

hello doctor
for the past few days i have constant heaviness in my head and eyes since morning to late evening......yesterday i slept whole day thinking it to be related to fatigue or due to lack of rest but the problem still persists....i am not able to study and dont feel like doing anything.........what can be the possible reason for this????
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
as you have heavyness in head and eye . but you didnt mention your age. it would be better to understand if had mention your age.
though you should go for your blood pressure examination . if the blood pressure is normal.
you should go for eye checkup
so i will advise first you should go for both the examination , then we will be able to decide the cause of heavyness
Take care
Thanks for asking question in HCM
Wish for better health
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor